Table of Contents
ISRN Algebra
Volume 2013 (2013), Article ID 738368, 7 pages
http://dx.doi.org/10.1155/2013/738368
Research Article

Semiderivations Satisfying Certain Algebraic Identities on Jordan Ideals

1Department of Mathematics and Computer Science, University of Messina, 98166 Messina, Italy
2Université Moulay Ismail, Faculté des Sciences et Techniques, Département de Mathématiques, BP 509, Boutalamine, 52000 Errachidia, Morocco

Received 7 April 2013; Accepted 27 May 2013

Academic Editors: V. Drensky, K. Fujii, M. Ladra, J. van de Leur, A. Woldar, S. Yang, and Y. Zhou

Copyright © 2013 Vincenzo De Filippis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. C. Posner, “Derivations in prime rings,” Proceedings of the American Mathematical Society, vol. 8, pp. 1093–1100, 1957. View at Publisher · View at Google Scholar · View at MathSciNet
  2. C. Lanski, “Differential identities, Lie ideals, and Posner's theorems,” Pacific Journal of Mathematics, vol. 134, no. 2, pp. 275–297, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Hvala, “Generalized derivations in rings,” Communications in Algebra, vol. 26, no. 4, pp. 1147–1166, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T.-K. Lee, “Generalized derivations of left faithful rings,” Communications in Algebra, vol. 27, no. 8, pp. 4057–4073, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Bergen, “Derivations in prime rings,” Canadian Mathematical Bulletin, vol. 26, no. 3, pp. 267–270, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. M. A. Zaidi, M. Ashraf, and S. Ali, “On Jordan ideals and left (θ, θ)-derivations in prime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 37, pp. 1957–1964, 2004. View at Publisher · View at Google Scholar
  7. R. Awtar, “Lie and Jordan structure in prime rings with derivations,” Proceedings of the American Mathematical Society, vol. 41, pp. 67–74, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Oukhtite, “On Jordan ideals and derivations in rings with involution,” Commentationes Mathematicae Universitatis Carolinae, vol. 51, no. 3, pp. 389–395, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Oukhtite and A. Mamouni, “Derivations satisfying certain algebraic identities on Jordan ideals,” Arabian Journal of Mathematics, vol. 1, no. 3, pp. 341–346, 2012. View at Google Scholar
  10. L. Oukhtite, “Posner's second theorem for Jordan ideals in rings with involution,” Expositiones Mathematicae, vol. 29, no. 4, pp. 415–419, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. E. Bell and M. N. Daif, “On derivations and commutativity in prime rings,” Acta Mathematica Hungarica, vol. 66, no. 4, pp. 337–343, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J.-C. Chang, “On semiderivations of prime rings,” Chinese Journal of Mathematics, vol. 12, no. 4, pp. 255–262, 1984. View at Google Scholar · View at MathSciNet
  13. M. Brešar, “Centralizing mappings and derivations in prime rings,” Journal of Algebra, vol. 156, no. 2, pp. 385–394, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. O. Gëlbashi and K. Kaya, “On Lie ideals with generalized derivations,” Rossiĭskaya Akademiya Nauk, vol. 47, no. 5, pp. 1052–1057, 2006. View at Publisher · View at Google Scholar · View at MathSciNet